Previous |  Up |  Next


Title: Sur une transformation de la connexion $W_n$ de M. Weyl (French)
Title: On a transformation of the connection $W_n$ of M. Weyl (English)
Author: Hlavatý, Václav
Language: French
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 64
Issue: 6
Year: 1935
Pages: 191
Category: math
DOI: 10.21136/CPMF.1935.123609
Date available: 2009-08-29T18:21:45Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_064-1935-6_35.pdf 169.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo